# SDR AUS20010835

- Difficulty date: August 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R3A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING INSPECTION FOR LOCATION OF CENTRE FUEL TANK LEAK THE FOLLOWING DEFECTS WERE FOUND: 1. FRAME 29 LT HAND UPPER SIDE (AFT WING ATTACHMENTS) FASTENER IN POSITION NR 11 FOUND WITH SHEARED HEAD 2. FRAME 29 RIGHT HAND UPPER SIDE (AFT WING ATTACHMENT) FASTENER IN POSITION NR 11 FOUND CORRODED
